MAUDE Adverse Event Report: CLASSYS INC SECRET RF; MICRO-NEEDLE FRACTIONAL RF

CLASSYS INC SECRET RF; MICRO-NEEDLE FRACTIONAL RF
Model Number MTR-C1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This report is submitted following patient's report to fda mw5182187.The patient reported that the treatment occurred on (b)(6) 2023 and identified the device as secret rf, stating she received a secret radiofrequency treatment three times.The third secret rf treatment was much more painful and caused prolonged tearing.After the swelling went down, cheeks looked flat and the area under eyes appeared sunken.
 
Additional Manufacturer Narrative
This report is submitted following a patient's complaint to the fda (# mw5182187).The patient incorrectly listed the manufacturer as cutera, the distributor, on report mw5182187, and cutera provided us with the reporting information on february 11, 2026.An unknown 47-year-old hispanic female submitted a voluntary mdr to the fda (mdr no.Mw5182187) on (b)(6) 2026.The patient reported that the treatment occurred on (b)(6) 2023 and identified the device as secret rf, stating she received a secret radiofrequency treatment.She indicated that she underwent a total of three treatments in 2023.The patient did not provide her name, address, or any other identifying or contact information.She also did not identify the facility where the treatment was performed or provide any clinic contact details.As a result, we are unable to further investigate the reported event, as both the patient and the treating clinic are unknown to distributor and manufacturer, and no contact information is available to obtain additional details.According to the distributor's review of clinical incident reports for the secret product family from 2022 to the present, there is no identified report that correlate with the reported timing, geographic location (united states), or the clinical signs and symptoms described by the patient.Based on the available information, this appears to be the first notification of the alleged clinical event.We will continue to monitor future clinical event reports associated with the secret product family for any similar findings.If additional information specific to this case becomes available, we will conduct an appropriate investigation.

Brand Name
SECRET RF
Common Device Name
MICRO-NEEDLE FRACTIONAL RF
Manufacturer (Section D)
CLASSYS INC
208, teheran-ro, gangnam-gu
seoul, 06220
KS  06220
Manufacturer (Section G)
CLASSYS INC
9f
25, deokcheon-ro 152beon-gil
manan-gu anyang-si, gyeonggi do 14084
KS   14084
Manufacturer Contact
changseop kim
208, teheran-ro, gangnam-gu
seoul, 06220
KS   06220
MDR Report Key24553996
Report Number3010363436-2026-00001
Device Sequence Number21164827
Product Code GEI
UDI-Device Identifier08800023200171
UDI-Public8800023200171
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMTR-C1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityHispanic
Patient RaceWhite